ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Almost everywhere strong summability of double Walsh-Fourier series

Gát, G. and Goginava, U. (2015) Almost everywhere strong summability of double Walsh-Fourier series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (1). pp. 23-40. ISSN 00002-3043

[img]
Preview
PDF
Download (2058Kb) | Preview

    Abstract

    In this paper we study a question of almost everywhere strong convergence of the quadratic partial sums of two-dimensional Walsh-Fourier series.

    Item Type: Article
    Uncontrolled Keywords: two-dimensional Walsh system, strong Marcinkiewicz means, a.e. convergence
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 16 Mar 2015 10:44
    Last Modified: 16 Mar 2015 10:44
    URI: http://mathematics.asj-oa.am/id/eprint/2436

    Actions (login required)

    View Item